# SDR ERKR200900313

- Difficulty date: April 14, 2009
- Submitted: April 14, 2009
- Operation: Air carrier
- Filed by: Marana Aerospace Solutions Inc, repair station ERKR675D
- Aircraft: N787RR
- Make and model: Boeing 747267B
- Aircraft serial: 21966
- Aircraft time: 78,887 hours, 22,571 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 900835A
- Part serial: 102764
- Condition: Discharged
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

126871-144068 REMOVED AND REPLACED EMER. PWR. SUPPLIES FOR EMER. LIGHTING, EXIT SIGNS & FLOOR PATH LIGHTING PER MM 33-51-00 PG. 203-204 STEP 4-5.
